Menu

Treat Skin Rash Caused by Clindamycin

Clindamycin is antibiotic that is often prescribed to treat many types of bacterial infections. Unfortunately, some people are allergic to this antibiotic, which can lead to eruption. Because this eruption is result of allergy to medication that needs to be taken even after appearance of rash, best way to treat this rash is to try to relieve symptoms and minimize discomfort.

Stop taking clindamycin only if rash is severe. If skin rash and blisters are also experiencing severe headache, bloody diarrhea, severe or yellowing of eyes nausea, this is indicative of serious reaction to clindamycin. You should stop taking drug immediately and contact your doctor.

Treat Skin Rash Caused by Clindamycin

Treat with cortisone cream. Cortisone cream, available over counter, should be applied to affected area 2 to 3 times daily. Use aloe gel.

Aloe creams can help relieve itching and burning sensation often associated with rash and can be used as often as needed. Moisturize with cocoa butter. Rashes can often be exacerbated by dry skin, and some of treatments, such as aloe and cortisone cream, can also dry out skin.

This is why it is important to moisturize affected area using cocoa butter several times day. Avoid additional irritation. If possible, protect affected area using band-aid, gauze, or some other type of dressing, to keep it from getting brushed and irritated.

We hope this information about How to Treat a Skin Rash Caused by Clindamycin is really helpful to you as well as other information related to Allergies

Treat Skin Rash Caused by Clindamycin Related:

How to Treat Skin Rash Caused by Clindamycin

how to treat facial rush caused by clindamycin

Leave a Reply

Your email address will not be published. Required fields are marked *